# SDR AALA201810299011

- Difficulty date: October 17, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 43,433 hours, 31,236 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: D53370601221
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CRACK FOUND ON TITANIUM ANGLE ON BELLY FAIRING AREA FR 42 RIGHT HAND SIDE AT LEVEL OF -Y254  ON LOWER FUSELAGE. REPLACED ANGLE PER SRM 51-72-11.
